MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET; GASTRODUODENAL FTRD SYSTEM SET

OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET; GASTRODUODENAL FTRD SYSTEM SET
Model Number FTRD 13
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 07/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device was discarded and therefore not available for technical analysis.The pictures of the device after procedure show that the clip was not on the cap and that the white application ring has moved forward to the edge of the cap.This indicates that there was no problem with the application mechanism.As the user reported that the clip was not applied to the target tissue, it can be assumed that the clip fell off in the stomach.Clip application at the target site was not verified by the user prior to tissue resection.No indication of a product malfunction or a deviation from product specification can be found.When the clip application is not verified prior to tissue resection, a perforation can occur.As stated in the instruction of use, the clip application must be verified by the user before tissue resection.The risk of causing a perforation is indicated in the instruction of use.Moreover, it is addressed in the user trainings to verify successful clip application before resection of target tissue.Note: this report is a retrospective submission of complaints from the year 2021.
 
Event or Problem Description
It was reported that the gastroduodenal ftrd was used to treat a gist in the stomach.Successful clip application was not verified prior to tissue resection.The resulting perforation was closed with clips within the same procedure.The patient stayed in hospital overnight and recovered well.

Brand Name
GASTRODUODENAL FTRD SET
Common Device Name
GASTRODUODENAL FTRD SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, baden-wuerttemberg 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key22025495
Report Number3006696607-2025-00007
Device Sequence Number7266718
Product Code PKL
UDI-Device Identifier04260206310655
UDI-Public04260206310655
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2023
Device Model NumberFTRD 13
Device Catalogue Number200.72
Device Lot Number829883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown